# SDR DXTA2010021003978

- Difficulty date: February 9, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N268QS
- Make and model: Amd FALCON2000
- Aircraft serial: 168
- Aircraft time: 7,167 hours, 4,512 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Disconnected
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COMPLETE LOSS OF NR 1 HYD SYS.  INVESTIGATED FAILURE OF THE NR 1 HYD SYS AND FOUND THE SYS SUPPLY LINE FROM THE NR 1 SYS HYD ACCUMULATOR TO BE DISCONNECTED AT THE ACCUMULATOR AND AT THE OTHER END OF THE LINE.  REPLACED LINE WITH NEW LINE.  REPLACED NR 1 ENG SYS 1 HYD PUMP AND NR 2 ENG SYS 1 HYD PUMP.  FLUSHED ASSOCIATED HYD LINES AND CHANGED ALL SYS 1 HYD FILTERS.
